ISSN: 2349-5162

JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 6 Issue 1
January-2019
eISSN: 2349-5162

Unique Identifier

JETIRR006007

Page Number

45-53

Share This Article


Title

Changing and Unchanging of Nonsplit Eccentric Domination number in graphs.

ISSN

2349-5162

Cite This Article

" Changing and Unchanging of Nonsplit Eccentric Domination number in graphs.", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.6, Issue 1, page no.45-53, January-2019, Available :http://www.jetir.org/papers/JETIRR006007.pdf

Abstract

A subset D of the vertex set V (G) of a graph G is said to be a dominating set if every vertex not in D is adjacent to at least one vertex in D. A dominating set D is said to be an eccentric dominating set if for every v ∈ V − D, there exists at least one eccentric point of v in D. An eccentric dominating set D of G is a nonsplit eccentric dominating set if the induced sub graph < V −D > is connected. The minimum of the cardinalities of the nonsplit eccentric dominating sets of G is called the nonsplit eccentric domination number γnsed(G). In this paper, we have studied the changing and unchanging of Nonsplit eccentric domination number in graphs.

Key Words

Domination number, distance, eccentricity, radius, diameter, self centered graph, neighborhood, eccentric domination ,nonsplit eccentric domination

Cite This Article

" Changing and Unchanging of Nonsplit Eccentric Domination number in graphs.", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.6, Issue 1, page no. pp45-53, January-2019, Available at : http://www.jetir.org/papers/JETIRR006007.pdf

Publication Details

Published Paper ID: JETIRR006007
Registration ID: 192953
Published In: Volume 6 | Issue 1 | Year January-2019
DOI (Digital Object Identifier):
Page No: 45-53
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

" Changing and Unchanging of Nonsplit Eccentric Domination number in graphs.", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.6, Issue 1, page no. pp45-53, January-2019, Available at : http://www.jetir.org/papers/JETIRR006007.pdf




Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

00066

Print This Page

Current Call For Paper